ISSN 1234-3099 (print version)

ISSN 2083-5892 (electronic version)

Discussiones Mathematicae Graph Theory

IMPACT FACTOR 2018: 0.741

SCImago Journal Rank (SJR) 2018: 0.763

Rejection Rate (2018-2019): c. 84%

Discussiones Mathematicae Graph Theory


Discussiones Mathematicae Graph Theory  18(1) (1998)   15-21
DOI: 10.7151/dmgt.1060


Mariusz Woźniak

Wydział  Matematyki Stosowanej AGH
Al. Mickiewicza 30, 30-059 Kraków, Poland


Let G be a simple graph of order n and size e(G). It is well known that if e(G) ≤ n-2, then there is an embedding G into its complement [`G]. In this note, we consider a problem concerning the uniqueness of such an embedding.

Keywords: packing of graphs.

1991 Mathematics Subject Classification: 05C70.


[1] B. Bollobás and S.E. Eldridge, Packings of graphs and applications to computational complexity, J. Combin. Theory (B) 25 (1978) 105-124, doi: 10.1016/0095-8956(78)90030-8.
[2] D. Burns and S. Schuster, Every (p,p-2) graph is contained in its complement, J. Graph Theory 1 (1977) 277-279, doi: 10.1002/jgt.3190010308.
[3] D. Burns and S. Schuster, Embedding (n,n-1) graphs in their complements, Israel J. Math. 30 (1978) 313-320, doi: 10.1007/BF02761996.
[4] B. Ganter, J. Pelikan and L. Teirlinck, Small sprawling systems of equicardinal sets, Ars Combinatoria 4 (1977) 133-142.
[5] N. Sauer and J. Spencer, Edge disjoint placement of graphs, J. Combin. Theory (B) 25 (1978) 295-302, doi: 10.1016/0095-8956(78)90005-9.
[6] M. Woźniak, Embedding graphs of small size, Discrete Applied Math. 51 (1994) 233-241, doi: 10.1016/0166-218X(94)90112-0.
[7] H.P. Yap, Packing of graphs - a survey, Discrete Math. 72 (1988) 395-404, doi: 10.1016/0012-365X(88)90232-4.

Received 17 December 1996
Revised 14 October 1997